# SDR CALA9801671

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Punctured
- Location: Nr 2 Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 2 HYDRAULIC SYSTEM QUANTITY AND PRESSURE WAS LOST ON APPROACH TO EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A HOLE IN HYDRAULIC PRESSURE LINE TO LEFT HYDRAULIC PUMP AND THE RIGHT PUMP WAS LEAKING HYDRAULIC FLUID OUT DRAIN MAST.  THE HYDRAULIC LINE AND PUMP WERE REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
